American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Lou van den Dries and Ayhan Günaydın. Erratum to ‘Mann pairs’. Trans. Amer. Math. Soc. 363 (2011) 5057-5057. MR 2806701.
Abstract, references, and article information   
View Article: PDF

[2] Lou van den Dries and Ayhan Günaydin. Mann pairs. Trans. Amer. Math. Soc. 362 (2010) 2393-2414. MR 2584604.
Abstract, references, and article information   
View Article: PDF

[3] Andreas Baudisch. A new uncountably categorical group. Trans. Amer. Math. Soc. 348 (1996) 3889-3940. MR 1351488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ehud Hrushovski. Totally categorical structures . Trans. Amer. Math. Soc. 313 (1989) 131-159. MR 943605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. M. W. Glass and Keith R. Pierce. Existentially complete abelian lattice-ordered groups . Trans. Amer. Math. Soc. 261 (1980) 255-270. MR 576874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William H. Wheeler. The first order theory of $N$-colorable graphs . Trans. Amer. Math. Soc. 250 (1979) 289-310. MR 530057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1